# SDR 20010605CW019

- Difficulty date: May 11, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Aircraft: N2429B
- Make and model: Swftms GC1B
- Aircraft serial: 3729
- Engine: Cont IO360C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INVESTIGATION SUBSEQUENT GEAR UP LANDING, FINDS WIRES TO THROTTLE MICRO SWITCH FOR GEAR WARNING SYSTEM INCORRECTLY CONNECTED.  SWITCH FUNCTION INOPERATIVE.  WHEN WIRES CORRECTLY CONNECTED TO SWITCH, FUNCTION RESTARTED.  FLAG/SPADE CONNECTING EXTREMELY LOOSE, FELL OFF AT SLIGHTEST FORCE.  WHEN CONNECTED, SWITCH DOES NOT ACTIVATED GEAR WARNING LIGHT UNTIL THROTTLE IS PULLED HARD TO POST IDLE. (POOR WIRE CONNECTING, MISWIRED, AND MISRIGGED SWITCH.
